# SDR CALA2018101502130

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 65,458 hours, 14,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH QA CABIN WALK ITEM FOR FIRST CLASS AND COCKPIT ON ATTACHED FORM 44-0008. REF. NR 99823887 CORRECTED DISCREPANCIES ON FORM 44-0008 FOR Q.A CABIN WALK. SDR NR 1: RT CEILING EMERGENCY LIGHT G2 INOP, RELAMPED. SDR NR 2:EMERGENCY LIGHT AT ROW 2 LT AND 17 LT INOP. RELAMPED. SDR NR 3: G2 GALLEY EMERGENCY LIGHT FWD OF AREA LIGHT INOP. RELAMPED REF. NR 99823887.
